# SDR AC2A110529

- Difficulty date: July 22, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 93 hours
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: 109063061113
- Part serial: 05023
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 93 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE TRIM WAS INOPERABLE AND ECL 1 CAS MESSAGE.  FOUND LEVER PIN SHEARED/REPLACED POWER LEVER QUADRANT.
